So as you might of guessed I recently had my first prenatal visit. I was so excited about this visit not only because I was going to see my sweet little bean for the first time but it was my opportunity to plead for some sort a relief from this horrible nausea. With my son I had very little sickness and if I complained (which I am sure I did) I take it all back. With this pregnancy I am positive I must be having a girl, I have heard girls are more trouble and I am convinced that starts in the womb. So far Sick would be an understatement with this pregnancy. I thank god I am saved because I am sure this must be what Hell is like. I am talking non-funtioning people I have not been able to eat, drink and keeping the prenatal vitamins down. I weighed in yesterday at the Docs office 2Lbs under my regular weight, normally this would make me do a back flip but under the current circumstances this is not a good thing.
But wait there is a light at the end of this dark tunnel (besides a beautiful baby) a wonder drug called Zofram! Let me first just say I hate taking medicine not even Tylenol but after this past couple of weeks I am desperate. Zofram is given to Cancer patients to help with nausea. IT WORKS!!!! Today I was able to eat anything I wanted including some yummy candy one of my sweet clients brought me. I even came home cleaned my kitchen and moped the floor YAY! Now one of the side effects is drowsiness so of course with my profession and a 21 month old this made me a little stand offish, but I think since I have ADD it had the opposite effect on me, I even think tomorrow I will make a CVS run. Yea for modern medicine!!!!!
Yesterday I took Zofram in the morning felt great all day :) Then around 6:00 p.m. I took another one because I started to feel kinda crummy again. The side effect is supposed to be drowsiness UHH NO!!! I decided I would try and get to bed early around 9:30. I think I might have dosed off once but woke up with that wonderful urge to pee. So in short it is now 2:30 a.m. and I am wide awake. I will no longer take this medicine in the evenings :(